# SDR MASA2011030102045

- Difficulty date: February 27, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 17,623 hours, 13,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SLAMMING TO THE GROUND.  MX OPS CHECK GOOD.
